Hi! did you ever find out what is wrong with your eyes/head? I'm having the same symptoms, and what's weird is that the light sensitivity/halos/star burst happened after the eye docs put dilating drops in my eyes (over a month ago) to check for the cause of my many floaters! So, I have floaters/visual snow/flashes and now, thanks to those drops, halos and light sensitivity. They said that is highly unlikely that the drops made permanent damage, but I did NOT have that problem before. Please email me at ***@**** if you found any answers. Thank you!!
I have the exact same problems that you are having...all my tests are normal. I was diagnosed with "persistent positive visual phenomena", a condition that usually occurs with hallucinigin usage. I have never done hallucingins, and yes, I have been accused of making up these symptoms. I know that we are both suffering real problems. Did you ever get a diagnosis? I am beginning to wonder if some of my symptoms are due to use of statins. Do you take statins? My email address is ***@****. My neurologist suggested glasses that have an FL-41 tint...have you tried it? If not, I can give you more info about it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.